# SDR SWAA2021091003380

- Difficulty date: August 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT ; 2021-368319 / [01] TOOL USED; DIGITAL CALIPER P/N:500-197-30 S/N: B20189526 DUE DATE 22-NOV-21; [02] REPAIRED BY WELD FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC5975 TOOL USED: DIGITAL CALIPER P/N 500-197-30; S/N B20189526; DUE DATE 22-NOV-21.; [03] REPAIRED BY WELD FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC5975 TOOL USED: DIGITAL CALIPER P/N 500-197-30; S/N B20189526; DUE DATE 22-NOV-21.
